# SDR DALA2022011900362

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 AWR. AD. A.A 5311-01227-02B EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1300 AND S-26R. CORRECTIVE ACTION: SUMMARY OF NRC 00205. EXISTING REPAIR ON STA 1300 AND S26R WAS INSPECTED AND EVALUATED, LFEC INSPECTION WAS PERFORMED AROUND SIDEWALL SUPPORT CHANNEL ATTACHMENT FASTENERS AND CRACK NO WERE FOUND PER ETI-57-21-612 REV. ORIGINAL AND ER/A 544742-14AD REV. A. (2089478)
